Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 73, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 27, 2009, 5:25 PM CDT for 6 counties in Illinois; Scott County, Iowa. It was in force for 65 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2009, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 27, 2009, 6:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Scott County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 21 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:30 PM CDT | TSTM WND DMG | 1 S Davenport, IA | SEVERAL TREES AND TREE BRANCHES DOWN IN DOWNTOWN DAVENPORT. A LARGE TREE FALLEN ON MCKAY MUSIC BUILDING ON BRADY STREET. |
| Jun 27, 5:30 PM CDT | TSTM WND DMG | Davenport, IA | 1 FOOT DIAMTER TREE SNAPPED IN HALF AT 8TH AND WARREN. TIME ESTIMATED. |
| Jun 27, 5:30 PM CDT | TSTM WND GST 60 | Davenport, IA | |
| Jun 27, 5:35 PM CDT | TSTM WND GST 60 | 2 Ne Fulton, IL | 6 TO 7 INCH TREE LIMBS DOWN. |
| Jun 27, 5:37 PM CDT | TSTM WND DMG | Riverdale, IA | TREE BLOWN DOWN. REPORTED BY KWQC TV. |
| Jun 27, 5:40 PM CDT | TSTM WND DMG | 1 W Princeton, IA | POWERLINES DOWN. TIME ESTIMATED. |
| Jun 27, 5:40 PM CDT | TSTM WND GST 60 | 2 S Davenport, IA | IDOT RWIS SITE RQCI4 |
| Jun 27, 5:45 PM CDT | TSTM WND DMG | Le Claire, IA | TREES DOWN IN TOWN. REPORTED BY KWQC TV. |
| Jun 27, 5:45 PM CDT | TSTM WND GST 60 | 2 W Ustick, IL | ALONG WITH PEA SIZE HAIL. |
| Jun 27, 5:48 PM CDT | TSTM WND DMG | 3 Wsw Chadwick, IL | CORN FIELD FLATTENED. TIME ESTIMATED OFF RADAR. COCORAHS OBSERVER. |
| Jun 27, 5:48 PM CDT | TSTM WND GST 60 | Reynolds, IL | 50 TO 60 MPH WINDS AND VERY HEAVY RAIN. |
| Jun 27, 6:07 PM CDT | TSTM WND GST 60 | 1 Wsw Sherrard, IL | ALSO POWER IS OUT. |
| Jun 27, 6:15 PM CDT | TSTM WND DMG | Sterling, IL | LARGE TREE DOWN ON ROAD IN WEST PART OF TOWN. TREE ALSO TOOK DOWN POWER LINES AND HAS BLOCKED ROAD. AT AVENUE J AND 6TH STREET. SEVERAL OTHER SMALLER BRANCHES DOWN AROUND TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 272225
SVRDVN
IAC163-ILC011-015-073-131-161-195-272330-
/O.NEW.KDVN.SV.W.0073.090627T2225Z-090627T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT SAT JUN 27 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
SOUTHERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
HENRY COUNTY IN NORTHWEST ILLINOIS...
MERCER COUNTY IN NORTHWEST ILLINOIS...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 630 PM CDT.
* AT 523 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 17 MILES WEST OF SAVANNA TO DAVENPORT TO NEW
BOSTON...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF MAQUOKETA
TO DAVENPORT TO 10 MILES EAST OF WAPELLO...AND MOVING EAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ELDRIDGE...DAVENPORT AND JOY AROUND 530 PM CDT...
ROCK ISLAND ARSENAL...MCCAUSLAND...TAYLOR RIDGE AND SEATON AROUND
535 PM CDT...
BETTENDORF...REYNOLDS AND OAK GROVE AROUND 540 PM CDT...
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 286 AND 306.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
41.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND IT REMAINS A THREAT.
&&
LAT...LON 4160 8964 4115 8989 4115 9043 4107 9044
4108 9095 4116 9100 4120 9108 4143 9090
4145 9078 4159 9078 4174 9071 4178 9051
4172 9033 4181 9020 4197 9014 4210 9016
4210 8969 4194 8968 4193 8964
TIME...MOT...LOC 2225Z 263DEG 35KT 4203 9043 4159 9063
4117 9097
$$
ERVIN3 follow-up statements
000
WWUS53 KDVN 272255
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SAT JUN 27 2009
IAC163-ILC011-015-073-131-161-195-272330-
/O.CON.KDVN.SV.W.0073.000000T0000Z-090627T2330Z/
SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
BUREAU IL-
555 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN BUREAU...HENRY...MERCER...ROCK ISLAND...WHITESIDE...
SOUTHERN CARROLL AND EAST CENTRAL SCOTT COUNTIES...
AT 554 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE
EXTENDING FROM WACKER TO PORT BYRON TO GILCHRIST...OR ALONG A LINE
EXTENDING FROM MOUNT CARROLL TO 11 MILES NORTHEAST OF EAST MOLINE TO
7 MILES EAST OF ALEDO...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT CARROLL...NORTH HENDERSON...IDEAL AND WARNER AROUND 600 PM
CDT...
USTICK...UNION GROVE...SHADY BEACH AND ORION AROUND 605 PM CDT...
UNIONVILLE AND SPRING HILL AROUND 610 PM CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
41.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 3 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
33.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 11 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND IT REMAINS A THREAT.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4115 8989 4115 9043 4107 9044 4108 9095
4116 9100 4120 9108 4135 9081 4181 9019
4197 9014 4210 9016 4210 8969 4194 8968
4193 8964 4160 8964
TIME...MOT...LOC 2254Z 263DEG 35KT 4206 9005 4162 9026
4120 9061
$$
ERVIN000
WWUS53 KDVN 272301
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
601 PM CDT SAT JUN 27 2009
IAC163-ILC011-015-073-131-161-195-272330-
/O.CON.KDVN.SV.W.0073.000000T0000Z-090627T2330Z/
SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
BUREAU IL-
601 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN BUREAU...HENRY...MERCER...EASTERN ROCK ISLAND...
WHITESIDE...SOUTHERN CARROLL AND EAST CENTRAL SCOTT COUNTIES...
AT 559 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE
EXTENDING FROM CHADWICK TO SHADY BEACH TO SUNBEAM...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF MOUNT CARROLL TO 15 MILES EAST OF
EAST MOLINE TO 8 MILES SOUTH OF ALEDO...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROUND GROVE...PROPHETSTOWN...OSCO AND OPHIEM AROUND 610 PM CDT...
NORTH HENDERSON...LEON CORNERS...EMERSON AND ANDOVER AROUND 615 PM
CDT...
YORKTOWN AND PENROSE AROUND 620 PM CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
41.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND
33.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 14 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4115 8989 4115 9043 4107 9044 4108 9095
4116 9100 4136 9067 4181 9019 4197 9014
4210 9016 4210 8969 4194 8968 4193 8964
4160 8964
TIME...MOT...LOC 2301Z 263DEG 35KT 4200 8985 4155 9011
4109 9068
$$
ERVIN000
WWUS53 KDVN 272324
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 PM CDT SAT JUN 27 2009
IAC163-ILC015-161-272333-
/O.CAN.KDVN.SV.W.0073.000000T0000Z-090627T2330Z/
SCOTT IA-CARROLL IL-ROCK ISLAND IL-
624 PM CDT SAT JUN 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK ISLAND...SOUTHERN
CARROLL AND EAST CENTRAL SCOTT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
LAT...LON 4115 8989 4115 9043 4107 9044 4108 9095
4122 9049 4167 8991 4193 8964 4160 8964
TIME...MOT...LOC 2323Z 263DEG 35KT 4202 8956 4157 8983
4112 9040
$$
ILC011-073-131-195-272330-
/O.CON.KDVN.SV.W.0073.000000T0000Z-090627T2330Z/
WHITESIDE IL-MERCER IL-HENRY IL-BUREAU IL-
624 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN BUREAU...HENRY...SOUTHEASTERN MERCER AND
SOUTHEASTERN WHITESIDE COUNTIES...
AT 623 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF PENROSE TO YORKTOWN TO NORTH
HENDERSON...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF MOUNT
MORRIS TO 16 MILES SOUTHWEST OF ROCK FALLS TO 12 MILES NORTH OF
GALESBURG...MOVING EAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM
WARNING HAS BEEN ISSSUED FOR EASTERN HENRY...EASTERN WHITESIDE...AND
BUREAU COUNTIES AND WILL CONTINUE THROUGH 715 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODHULL...TAMPICO...WHITESIDE COUNTY AIRPORT...YEOWARD ADDITION...
THOMAS...NEW BEDFORD...NEKOMA...MINERAL...KEWANEE MUNICIPAL
AIRPORT...KEWANEE...JOHNSON SAUK TRAIL STATE PARK...GERMAN CORNER...
GALVA...DEER GROVE...BRANDENBURG CORNERS...BISHOP HILL...ANNAWAN AND
ULAH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4115 8989 4115 9043 4107 9044 4108 9095
4122 9049 4167 8991 4193 8964 4160 8964
TIME...MOT...LOC 2323Z 263DEG 35KT 4202 8956 4157 8983
4112 9040
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:30 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 27, 1:30 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 130 PM CDT SAT JUN 27 2009 .SYNOPSIS... A COLD FRONT IS MAKING STEADY PROGRESS THROUGH IOWA AS OF NOON...AND DEWPOINTS HAVE QUICKLY RECOVERED TO THE LOWER TO MID 70S OVER THE SOUTHERN HALF OF IOWA. THESE WILL LIKELY CONTINUE TO SPREAD NORTH AND EAST AHEAD OF THE FRONT THE REMAINDER OF THE AFTERNOON. THIS IS KEY...AS IT WILL ESTABLISH 2000 TO 4000 CAPE OVER THE CWA BY LATE AFTERNOON. TEMPERATURES ARE WELL ON THERE WAY TO REACHING THE UPPER 80S TO LOWER 90S. BEHIND THE FRONT...SHARPLY DRIER AIR AND MODERATELY COOLER AIR IS FOUND THROUGHOUT THE DAKOTAS. THUS...AFTER TONIGHTS STORMS...WE SHOULD BE IN FOR AN OUTSTANDING STRETCH OF PLEASANT WEATHER...WITHOUT THE WIDESPREAD USE OF AIR CONDITIONERS. && .SHORT TERM...TONIGHT THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS WILL LIKELY BE ONGOING AT THE START OF THE PERIOD...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. PRIOR TO THAT...THE STORMS WILL HAVE SWEPT THROUGH EASTERN IOWA. PARAMETERS CONTINUE TO SUGGEST BOWING LINE SEGMENTS AND A FEW SUPERCELLS PRODUCING ORGANIZED STRONG WINDS...AND ISOLATED HAIL UP TO 1 INCH IN DIAMETER. THE TORNADO THREAT LOOKS LOW...AND WOULD BE RESTRICTED TO A QUICK SPIN UP ON MESOSCALE BOUNDARIES AND STORM INTERACTIONS. WIND GUSTS OF 60 TO 70 MPH APPEAR QUITE LIKELY IN THE EXPECTED BOWING SEGMENTS. TONIGHT WILL SEE THESE STORM QUICKLY MOVE EAST...AND AN UPDATE TO COMPLETELY DRY OUT THE FORECAST IS LIKELY BY MID EVENING. AFTER THIS...DRY AND MORE TEMPERATE AIR WILL SWEEP IN...WITH EXCEPTIONALLY PLEASANT WEATHER IN STORE FOR AN EXTENDED PERIOD OF TIME. ...ERVIN... .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY... A PLEASANT STRETCH OF WEATHER EXPECTED FOR THIS ENTIRE TIME FRAME. CLOSED LOW SETS UP SHOP OVER THE GREAT LAKES REGION AND REMAINS THERE FOR MUCH OF THIS UPCOMING WEEK. THIS PUTS THE DVN CWA IN THE COOLER AND DRIER NORTHWEST FLOW WITH THE BULK OF THE CLOUDS AND SHOWERY WEATHER WELL TO OUR NORTHEAST UNDER THE LOW. NOTICED THE GFS HAS BACKED OFF ON RAMMING THE HEAT BACK INTO THE REGION BY THE END OF NEXT WEEK. GFS NOW SIMILAR TO THE ECMWF KEEPING THE REGION IN THE NORTHWEST FLOW. WILL HAVE A DRY FORECAST THIS ENTIRE PERIOD WITH CLEAR NIGHTS AND MOSTLY SUNNY DAYS. MAY BE A LITTLE MORE INSTABILITY CUMULUS CLOUDS DURING THE AFTERNOON IN OUR NORTHEAST CWA DURING THE WEEK WHERE SOMEWHAT COLDER AIR ALOFT WILL EXIST. MAX AND MIN TEMPERATURES EXPECTED TO BE NEAR TO BELOW NORMAL THIS PERIOD ALONG WITH COMFORTABLE HUMIDITIES. FOR FARMERS THIS WILL BE EXCELLENT HAY CUTTING WEATHER. ..HAASE.. && .AVIATION... A COLD FRONT WILL BRING A SHORT 1 TO 2 HOUR PERIOD OF IFR TO LIFR STRONG THUNDERSTORMS AND STRONG WINDS TO ALL SITES BETWEEN 20Z AND 01Z. IN ANY SITE...THESE CONDITIONS SHOULD LAST UNDER 1 HOUR. AFTER THE STORMS MOVE THROUGH...A QUICK RETURN TO PERSISTENT VFR WEATHER IS EXPECTED. THE STORMS ARE EXPECTED TO IMPACT CID AT 20-21Z...DBQ AT 21-23Z...MLI AT 23-01Z...AND BRL AT 23-01Z. AGAIN...WITHIN THESE WINDOWS...THE STORM WILL LAST UNDER 1 HOUR...AND VFR WEATHER WILL BE FOUND IN THE WAKE OF THEM. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. ERVIN/HAASE
Hazardous weather outlook, Jun 27, 4:55 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 AM CDT SAT JUN 27 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 455 AM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA FOR MID AFTERNOON THROUGH EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS THE AREA FROM MID AFTERNOON THROUGH EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. THERE IS ALSO A LOW POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND ISOLATED TORNADOES. HEAVY DOWNPOURS WILL BE POSSIBLE WITH THUNDERSTORMS. RELATIVELY FAST MOVEMENT OF STORMS WILL LIMIT RAINFALL AMOUNTS TO LESS THAN 1 INCH IN MOST LOCATIONS AND THE THREAT OF FLASH FLOODING IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH EVENING. SHEETS
In the hours before
Local storm report, Jun 27, 4:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST WASHINGTON 41.30N 91.69W
06/27/2009 M59 MPH WASHINGTON IA AWOS
&&
LEGROLocal storm report, Jun 27, 5:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST WILTON 41.59N 91.02W
06/27/2009 E60 MPH MUSCATINE IA TRAINED SPOTTER
WINDS ESTIMATED TO BE 50 TO 60 MPH WITH SOME BRANCHES
COMING DOWN.
&&Local storm report, Jun 27, 5:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG E AINSWORTH 41.29N 91.55W
06/27/2009 WASHINGTON IA PUBLIC
PARKED SEMI BLOWN OVER NEAR JUNCTION OF HIGHWAYS 218 AND
92. TIME ESTIMATED.
&&
LEGROLocal storm report, Jun 27, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 1 N MUSCATINE 41.43N 91.07W
06/27/2009 E60 MPH MUSCATINE IA TRAINED SPOTTER
&&
LEGROThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:39 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 66 min |
| Jun 27, 4:55 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 44 min |
| Jun 27, 6:15 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 60 min |
| Jun 27, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 58 min |
| Jun 27, 6:49 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough, Warren | 56 min |
| Jun 27, 4:01 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 59 min |
| Jun 27, 4:45 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Scott | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.